# SDR SWAA2024022142301

- Difficulty date: January 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-61219<[01] TOOL USED DIGITAL CALIPER P/N 500-196-30; S/N A21033522; DUE DATE: 22-DEC-24.;[02] STEP 4 TOOL USED RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1753759; CAL DUE DATE: 12-APR-24;[03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW
